Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Tiling Hamiltonian Cycles on the 24-Cell

Jacob A. Siehler
The American Mathematical Monthly
Vol. 119, No. 10 (December 2012), pp. 872-875
DOI: 10.4169/amer.math.monthly.119.10.872
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.10.872
Page Count: 4
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
References
Tiling Hamiltonian Cycles on the 24-Cell
Preview not available

Abstract

Abstract We present a construction for tiling the 24-cell with congruent copies of a single Hamiltonian cycle, using the algebra of quaternions.

Page Thumbnails